GROUNDBREAKING PROOF FOR GOLDBACH’S CONJECTURE VERIFICATION WITH MATHEMATICAL INDUCTIONFORMULA

Authors

  • Budee U Zaman Professor, University of Central Punjab Author

DOI:

https://doi.org/10.61841/k7twx960

Abstract

This document presents a novel examination of the Goldbach Conjecture, a prominent and long-standing problem in number theory first proposed by Christian Goldbach in 1742. Our investigation offers a straightforward yet remarkable explanation for how even numbers greater than 2 can invariably be expressed as the sum of two prime numbers. Through a comprehensive analysis grounded in fundamental number theory and innovative methodologies, we demonstrate that every even number above 2 can be represented in this manner. Our approach simplifies understanding and opens new avenues for further research in number theory, highlighting the importance of perseverance and diverse perspectives in solving complex mathematical problems. The validity of our findings is corroborated using Mathematical Induction, establishing a robust foundation for the proposed solution.

References

Michaela Cully-Hugill and Adrian W Dudek. An explicit mean-value estimate for the prime number theorem in intervals. Journal of the Australian Mathematical Society, pages 1–15, 2023.

Johan H¨ardig. Goldbach’s conjecture, 2020.

Daniele Lattanzi. Statistical distributions of prime number gaps. Journal of Advances in Mathematics and Computer Science, 39(1):36–61, 2024.

Dora Musielak. Motion of comets and comet tail theory. In Leonhard Euler and the Foundations of Celestial Mechanics, pages 107–139. Springer, 2022.

Nils Pipping. Die Goldbachsche Vermutung und der GoldbachVinogradowsche Satz. na, 1938.

Budee U Zaman. Exact sum of prime numbers in matrix form. Authorea Preprints, 2023.

Budee U Zaman. New prime number theory. Authorea Preprints, 2023.

Budee U Zaman. Connected old and new prime number theory with upper and lower bounds. Technical report, EasyChair, 2024.

Budee U Zaman. Discover a proof of goldbach’s conjecture. Authorea Preprints, 2024.

Downloads

Published

2024-08-14

How to Cite

Zaman, B. U. (2024). GROUNDBREAKING PROOF FOR GOLDBACH’S CONJECTURE VERIFICATION WITH MATHEMATICAL INDUCTIONFORMULA. Journal of Advance Research in Mathematics And Statistics (ISSN 2208-2409), 11(1), 90-98. https://doi.org/10.61841/k7twx960